Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 8, Number 1

All articles in this issue are freely accessible.

New extremal problems for the Riemannian recognition program via Alexandrov geometry
Karsten Grove and Steen Markvorsen.
J. Amer. Math. Soc. 8 (1995), 1-28
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1276824
Vector bundles and $SO(3)$-invariants for elliptic surfaces
Robert Friedman.
J. Amer. Math. Soc. 8 (1995), 29-139
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1273414
Hilbert transforms and maximal functions associated to flat curves on the Heisenberg group
Anthony Carbery, Stephen Wainger and James Wright.
J. Amer. Math. Soc. 8 (1995), 141-179
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1273412
Immanant inequalities and $0$-weight spaces
Bertram Kostant.
J. Amer. Math. Soc. 8 (1995), 181-186
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1261291
Positive line bundles on arithmetic varieties
Shouwu Zhang.
J. Amer. Math. Soc. 8 (1995), 187-221
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1254133
On the probability that a random $±1$-matrix is singular
Jeff Kahn, János Komlós and Endre Szemerédi.
J. Amer. Math. Soc. 8 (1995), 223-240
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1260107
Nonrational hypersurfaces
János Kollár.
J. Amer. Math. Soc. 8 (1995), 241-249
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1273416
American Mathematical Society